# SDR DALA2024050704981

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500c S8l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0329665) FUSELAGE FRAME CRACKED AT BS 500C, S-8L A/C RAIL SUPPORT BRACKET INBOARD FASTENER. REPAIRED PER WORK CARD 2526-01236-02A.
